# SDR CALA2013121993811

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,340 hours, 17,664 cycles
- Engine: Iae V2527A5
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND SEAL HANGING OUT OF HYD SERVICE DOOR.  HYD SERVICE DOOR SEAL IS INTACT, STOWED LANYARD FOR DOOR.
